The construction of brownian motion on the Sierpinski carpet
Barlow, Martin T. ; Bass, Richard F.
Annales de l'I.H.P. Probabilités et statistiques, Tome 25 (1989), p. 225-257 / Harvested from Numdam
@article{AIHPB_1989__25_3_225_0,
     author = {Barlow, Martin T. and Bass, Richard F.},
     title = {The construction of brownian motion on the Sierpinski carpet},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     volume = {25},
     year = {1989},
     pages = {225-257},
     mrnumber = {1023950},
     zbl = {0691.60070},
     language = {en},
     url = {http://dml.mathdoc.fr/item/AIHPB_1989__25_3_225_0}
}
Barlow, Martin T.; Bass, Richard F. The construction of brownian motion on the Sierpinski carpet. Annales de l'I.H.P. Probabilités et statistiques, Tome 25 (1989) pp. 225-257. http://gdmltest.u-ga.fr/item/AIHPB_1989__25_3_225_0/

[1] M.T. Barlow and E. Perkins, Brownian Motion on the Sierpinski Gasket, Prob. Th. and related Fields, Vol. 79, 1988, pp. 543-623. | MR 966175 | Zbl 0635.60090

[2] R.M. Blumenthal and R.K. Getoor, Markov Processes and Potential Theory, Academic Press, New York, 1968. | MR 264757 | Zbl 0169.49204

[3] R.M. Blumenthal, R.K. Getoor and H.P. Mckean Jr., Markov Processes with Identical Hitting Distributions, Ill. J. Math., Vol. 6, 1962, pp. 402-420, Vol. 7, 1963, pp. 540-542. | MR 142157 | Zbl 0133.40903

[4] C. Dellacherie and P.-A. Meyer, Probabilités et Potentiel: Théorie des Martingales, Hermann, Paris, 1980. | MR 566768 | Zbl 0464.60001

[5] S.N. Ethier and T.G. Kurtz, Markov Processes: Characterization and Convergence, Wiley, New York, 1986. | MR 838085 | Zbl 0592.60049

[6] M. Fukushima, Dirichlet Forms and Markov Processes, North-Holland/Kodansha, Tokyo, 1980. | MR 569058 | Zbl 0422.31007

[7] S. Goldstein, Random Walks and Diffusions on Fractals, I.M.A. vol. in Math & Applic., Percolation Theory and Ergodic Theory of Infinite Particle Systems, H. KESTEN Ed., 121-129. Springer, New York, 1987. | Zbl 0621.60073

[8] H. Kesten, Subdiffusive Behavior of Random Walk on a Random Cluster, Ann. Inst. H.-Poincaré, Vol. 22, 1986, pp. 425-487. | Numdam | MR 871905 | Zbl 0632.60106

[9] N.V. Krylov and M.V. Safonov, An Estimate of the Probability that a Diffusion Process hits a Set of Positive Measure, Soviet Math. Doklady, Vol. 20, 1979, pp. 253- 255. | Zbl 0459.60067

[10] S. Kusuoka, A Diffusion Process on a Fractal, in Probabilistic Methods in Mathematical Physics, Taniguchi Symp., Katata, 1985, K. ITO, N. IKEDA Ed., pp. 251-274, Kinokuniya-North Holland, Amsterdam, 1987. | MR 933827 | Zbl 0645.60081

[11] B. Mandelbrot, The Fractal Geometry of Nature, W. H. Freeman, San Francisco, 1982. | MR 665254 | Zbl 0504.28001

[12] J. Moser, On Harnack's Theorem for Elliptic Differential Equations, Comm. Pure Appl. Math., Vol. 14, 1961, pp. 577-591. | MR 159138 | Zbl 0111.09302

[13] S.C. Port and C.J. Stone, Brownian Motion and Classical Potential Theory, Academic Press, New York, 1978. | MR 492329 | Zbl 0413.60067

[14] R. Rammal and G. Toulouse, Random Walks on Fractal Structures and Percolation Clusters, J. Physique lettres, Vol. 44, 1983, pp. L13-L22.

[15] W. Sierpinski, Sur une courbe cantorienne qui contient une image biunivoque et continue de toute courbe donnée, C.R. Acad. Sci. Paris, T. 162, 1916, pp. 629-632. | JFM 46.0295.02

[16] R. Wittmann, Natural Densities for Markov Transition Probabilities, Prob. Th. and related Fields, Vol. 73, 1986, pp. 1-10. | MR 849062 | Zbl 0581.60057